Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jan 11, 2003, 12:45 AM EST. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2003, 12:45 AM EST (05:45 UTC)
- Expired
- Jan 11, 2003, 2:00 AM EST
- In force
- 75 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jan 10, 9:35 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Jan 10, 9:35 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 935 PM EST FRI JAN 10 2003 SML CRAFT GOING UP IN THE UPR DE BAY. ------------------------------------- PREVIOUSLY... UPDATED TO ACCOUNT FOR A FEW MORE CLOUDS AND SOME PERSISTENT FLURRIES. TWEAKED THE RDF TO MORE CLOSELY MATCH CURRENT CONDITIONS. OTHERWISE NO CHANGES. PREV AFD IS BELOW. MPD ***************************************************************** AND BEFORE THAT... CAA WILL CONTINUE THRU THE NIGHT. LOW LEVEL MOIST AND CYCLONIC FLOW WILL KEEP CHC SNSH OVER NW ZONES TONIGHT INTO SAT. AN ENFORCING SHOT OF ARCTIC AIR FOR SUNDAY WILL KEEP THE DEEP FREEZE GOING. TEMPS HAVE STAYED CLOSE TO THE MAV NUMBERS. MARINE...WILL KEEP THE SMALL CRAFT GOING ON COAST AND LOWER DEL BAY. FCSTID = 10 ZEV .PHI...SML CRAFT ADVY CST AND DE BAY.
Hazardous weather outlook, Jan 10, 4:50 AM EST, 19 hours 55 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-101145- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 450 AM EST FRI JAN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KRUZDLO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:00 AM EST | Special Marine Warning | PHI | 90 min | |
| Jan 11, 12:45 AM EST | Special Marine Warning | PHI | 75 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.